Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician, via a company representative, concerning a 17 year old female patient, who on 27-FEB-2007 was vaccinated IM, with the first dose of Gardasil (Lot # not provided). There was no concomitant medication. On approximately 27-FEB-2007 ("after getting her first dose"), the patient reported feeling a "little woozy." Later on (onset date not specified), she experienced depression that was significant enough to require counseling. With counseling, the depression cleared (date not specified). On approximately 25-MAY-2007, she was vaccinated IM with the second dose of Gardasil (Lot # not provided). On 25-MAY-2007, following the vaccination, she felt lightheaded, and again "went into depression (onset date not reported); counseling was reinitiated. At the time of this report, the outcome of feeling woozy, feeling lightheaded, and the second episode of depression were unknown. The physician considered the episodes of depression to be significantly disabling or incapacitating. Additional information has been requested.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166